Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 24, 2015, 6:13 PM CDT for Gove County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2015, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 24, 2015, 7:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Gove County, KS
The radar
The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 3:41 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
746
WUUS53 KGLD 242313
SVRGLD
KSC063-250015-
/O.NEW.KGLD.SV.W.0047.150424T2313Z-150425T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM CDT FRI APR 24 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THE MONUMENT
ROCKS...OR 10 MILES NORTHEAST OF SCOTT STATE LAKE...MOVING
NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THE MONUMENT ROCKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3870 10082 3888 10082 3895 10062 3885 10049
3874 10057 3870 10063
TIME...MOT...LOC 2313Z 242DEG 9KT 3878 10076
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST3 follow-up statements
363
WWUS53 KGLD 242324
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
624 PM CDT FRI APR 24 2015
KSC063-250015-
/O.CON.KGLD.SV.W.0047.000000T0000Z-150425T0015Z/
GOVE KS-
624 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN GOVE COUNTY...
AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THE MONUMENT
ROCKS...OR 11 MILES NORTHEAST OF SCOTT STATE LAKE...MOVING NORTHEAST
AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THE MONUMENT ROCKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3893 10060 3885 10049 3874 10057 3870 10063
3870 10082 3884 10081
TIME...MOT...LOC 2324Z 246DEG 7KT 3877 10074
HAIL...1.25IN
WIND...60MPH
$$
LUNDQUIST564
WWUS53 KGLD 242335
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
635 PM CDT FRI APR 24 2015
KSC063-250015-
/O.CON.KGLD.SV.W.0047.000000T0000Z-150425T0015Z/
GOVE KS-
635 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN GOVE COUNTY...
AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF THE
MONUMENT ROCKS...OR 11 MILES NORTH OF HEALY...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GOVE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3887 10060 3885 10049 3874 10057 3870 10063
3870 10077 3884 10076
TIME...MOT...LOC 2334Z 261DEG 13KT 3877 10066
HAIL...1.25IN
WIND...60MPH
$$
LUNDQUIST240
WWUS53 KGLD 250002
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM CDT FRI APR 24 2015
KSC063-250015-
/O.CON.KGLD.SV.W.0047.000000T0000Z-150425T0015Z/
GOVE KS-
702 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTH CENTRAL GOVE COUNTY...
AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF SHIELDS...MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL GOVE COUNTY.
THIS WARNING WILL EXPIRE FIFTEEN MINUTES AFTER THE HOUR. HOWEVER
ANOTHER WARNING FOR THIS STORM WILL CONTINUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3886 10058 3885 10049 3874 10057 3870 10064
3870 10066
TIME...MOT...LOC 0001Z 262DEG 13KT 3878 10053
HAIL...1.75IN
WIND...60MPH
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:35 PM CDT, 38 minutes earlier.
Area forecast discussion, Apr 24, 5:35 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 435 PM MDT FRI APR 24 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 201 PM MDT FRI APR 24 2015 AT 1PM MDT VISIBLE SATELLITE IMAGERY AND SURFACE OBSERVATIONS SHOWED PARTLY TO MOSTLY CLOUDY SKIES FOR LOCATIONS ACROSS THE TRI STATE AREA WEST OF HIGHWAY 83...WITH LOWER BROKEN TO OVERCAST CONDITIONS EAST OF THE HIGHWAY AHEAD OF AN ADVANCING WARM FRONTAL BOUNDARY. CUMULUS DEVELOPMENT WAS BEGINNING TO DEVELOP ON RADAR AND SATELLITE IMAGERY ALONG A TROUGH/DRY LINE IN EASTERN COLORADO. RAP AND WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL SHORTWAVE TROUGH BEGINNING TO TAKE A NEGATIVE TILT INTO THE CENTRAL AND SOUTHER HIGH PLAINS. THE LATEST HRRR GUIDANCE WAS SHOWING CONVECTIVE INITIATION AT 20Z...ALTHOUGH CELLS ARE ALREADY BEGINNING TO DEVELOP. NMM AND ARW GUIDANCE IS ALSO A BIT BEHIND REALITY WITH HAVING CONVECTION DEVELOP BETWEEN 21Z AND 00Z. 0-1 KM AND 0-3 KM HELICITY WAS NOT IMPRESSIVE WITH WIDESPREAD VALUES UNDER 50 FOR THE FORECAST AREA...SO NOT EXPECTING TORNADOES TO BE A WIDESPREAD THREAT THIS AFTERNOON WITH DEVELOPING STORMS. HOWEVER...0-6 KM BULK SHEAR APPROACHING 35-40 KTS ACROSS THE AREA IN COMBINATION WITH 1500 J/KG OF CAPE SUGGESTS A LARGE HAIL THREAT. WITH DCAPE VALUES MOSTLY BETWEEN 400 AND 500 J/KG...ISOLATED SEVERE WIND GUSTS FROM STORMS IS POSSIBLE...BUT EXPECTING THUNDERSTORMS THIS AFTERNOON TO PRIMARILY HAVE A LARGE HAIL THREAT. STORMS WILL GET GOING BY MID AFTERNOON AND LAST THROUGH THE EVENING. CLOUD COVER WILL BE PRESENT LATE THIS EVENING DUE TO A STEADY STREAM OF MOISTURE MOVING INTO THE FORECAST AREA...HOWEVER A SHORTWAVE RIDGE ALOFT WILL BEGIN TO FORM ACROSS THE AREA AND BRING DRIER AIR INTO THE AREA OVERNIGHT. LOW TEMPERATURES WILL BE SLIGHTLY WARMER THAN NORMAL IN THE MID TO UPPER 40S. DRY AND WARM CONDITIONS WILL BE PRESENT TOMORROW WITH THE SHORTWAVE UPPER LEVEL RIDGE THAT WILL MOVE INTO THE AREA...ALTHOUGH DRY WEATHER WILL BE SHORT LIVED AS ANOTHER TROUGH WITH A CUT OFF LOW FEATURE MOVES INTO THE COLORADO FRONT RANGE AND BRINGS CHANCES FOR SHOWERS AND THUNDERSTORMS. THERE ARE SOME LOCATIONS WITH CAPE VALUES APPROACHING 700 J/KG AND 0-6 BULK SHEAR APPROACHING 35 KTS...HOWEVER FORECAST AREAS IN MODELS DO NOT NECESSARILY LINE UP. THEREFORE...NOT EXPECTING A WIDE SEVERE WEATHER THREAT SATURDAY AFTERNOON...ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM THREAT WILL EXIST. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 201 PM MDT FRI APR 24 2015 SATURDAY NIGHT-MONDAY...LARGE SCALE UPPER LOW CLOSES OFF JUST SOUTH OF FOUR CORNERS REGION SATURDAY NIGHT AND MOVES ACROSS THE SOUTHERN PLAINS THROUGH MONDAY NIGHT. A COLD FRONT WILL DROP SOUTH ACROSS THE THE CWA LATE SATURDAY NIGHT AND SUNDAY AND STALL SOUTH AND WEST OF OUR CWA. SOUTHERLY THEN EASTERLY FLOW WILL BRING VERY GOOD MOISTURE ADVECTION INTO OUR CWA AS THIS UPPER LEVEL FEATURE MOVES EAST WITH OVERRUNNING NORTH OF THE STALLED FRONTAL ZONE WHERE ELEVATED FRONT/FRONTOGENETIC FORCING WILL BE IN PLACE. BETTER PRECIP SIGNAL IS CURRENTLY SATURDAY NIGHT THROUGH SUNDAY ACROSS THE WESTERN AND SOUTHWESTERN PART OF THE CWA...WHERE I CONTINUED TREND OF RAISING POPS. IT STILL LOOKS LIKE WE COULD SEE LIGHT PRECIP PERSIST AT LEAST THROUGH LATE SUNDAY NIGHT BEFORE DRIER AIR BEGINS TO ADVECT SOUTH AND SUBSIDENCE BUILDS SOUTHWEST MONDAY. IF CURRENT SIGNAL/TREND CONTINUE I COULD SEE RAISING POPS TO CATEGORICAL LATE SATURDAY NIGHT/SUNDAY...AND TO LIKELY CATEGORY SUNDAY NIGHT THROUGH MONDAY. WHILE 40KM GUIDANCE SHOWS QPF AS FAR EAST AS NORTON/GRAHAM THROUGH THESE PERIODS...PATTERN TENDS TO FAVOR AREAS CLOSER TO FRONTAL ZONE/HIGHER TERRAIN IN COLORADO...SO I KEPT LOWERS POPS NORTHEAST/EAST. IN POST FRONTAL ENVIRONMENT WITH THICK STRATUS/LIKELY PRECIPITATION HIGH TEMPS WILL BE COOLER AND I CONTINUED THE TREND OF LOWER HIGHS ESPECIALLY SUNDAY WHEN HIGHS MAY STRUGGLE TO REACH THE UPPER 40S IN SOME AREAS. MONDAY NIGHT-FRIDAY...THERE IS A SECONDARY H3 JET ROTATING THROUGH THE NORTHERN PLAINS BEHIND THE LARGE SCALE TROUGH...AND THIS COULD BRING ANOTHER QUICK SHOT OF LIGHT SHOWERS....OTHERWISE LARGE SCALE RIDGING WILL BRING DRY CONDITIONS AND A WARMING TREND BACK TO THE REGION THROUGH THURSDAY. MUCH WARMER CONDITIONS ARE EXPECTED BY NEXT FRIDAY (80S) AS LEE TROUGH STRENGTHENS. WHILE THERE ISN'T A LOT OF AGREEMENT AT THIS RANGE THE PATTERN DOES SUPPORT POSSIBLE AFTERNOON/EVENING THUNDERSTORM DEVELOPMENT IN THE HIGHER TERRAIN IN COLORADO MOVING EAST INTO THE WESTERN PORTIONS OF OUR CWA...SO SLIGHT CHANCE POPS WERE KEPT IN PLACE FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 430 PM MDT FRI APR 24 2015 KGLD...VFR THROUGH THE PERIOD. THROUGH 01Z OR 02Z WINDS GENERALLY FROM THE NORTHEAST 5-10KTS BUT WITH VARIOUS OUTFLOW BOUNDARIES FROM THUNDERSTORMS ERRATIC AND GUSTY WINDS POSSIBLE. 02Z-14Z WINDS FROM THE WEST NEAR 10KTS WITH ONLY A FEW CLOUDS EXPECTED. 14Z-18Z WINDS VEER TO THE NORTHWEST AROUND 12KTS WITH SKC CONDITIONS EXPECTED. 18Z THROUGH THE REST OF THE TAF PERIOD WINDS CONTINUE TO VEER TO THE NORTH (18Z) THEN NORTHEAST (22Z) AT 11KTS OR LESS. MAY SEE A FEW CU DEVELOP AROUND 18Z BUT MORE LIKELY LATER IN THE AFTERNOON AS A WEATHER DISTURBANCE APPROACHES FROM THE WEST. KMCK...VFR CONDITIONS EXPECTED FROM TAF ISSUANCE THROUGH 05Z WINDS VARIABLE WINDS 6KTS OR LESS. 06Z-15Z MODELS HINT AT SOME LOW LEVEL MOISTURE IN THE BOUNDARY LAYER THAT MAY BE ENOUGH TO PRODUCE A SCATTERED TO BROKEN DECK. FOR NOW HAVE A SCATTERED DECK. WINDS BECOMING NORTHWEST 5-10KTS. 16Z THROUGH THE REST OF THE TAF PERIOD AM EXPECTING NORTHWEST WINDS TO VEER TO THE NORTHEAST THEN EAST- NORTHEAST UNDER 10KTS. SHOULD SEE A BROKEN DECK OF CLOUDS AROUND 4K FT FOR MUCH OF THE PERIOD. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MK LONG TERM...DR AVIATION...99
Hazardous weather outlook, Apr 24, 11:53 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1053 AM MDT FRI APR 24 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251700- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1053 AM MDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE EAST OF THE COLORADO BORDER. SOME OF THESE STORMS COULD BECOME SEVERE ACROSS NORTHWEST KANSAS AND FAR SOUTHWEST NEBRASKA WITH THE BEST CHANCE FOR SEVERE WEATHER ALONG AND EAST OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE SATURDAY AFTERNOON INTO SUNDAY NIGHT. HOWEVER...THESE STORMS ARE NOT EXPECTED TO PRODUCE WIDESPREAD SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Apr 24, 5:08 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 508 PM CDT FRI APR 24 2015 KSZ001-242230- CHEYENNE KS- 508 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE COUNTY UNTIL 530 PM CDT... AT 508 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF ST. FRANCIS TO 20 MILES WEST OF BIRD CITY...AND MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ST. FRANCIS AND WHEELER. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3957 10161 3958 10198 3976 10204 3980 10169 TIME...MOT...LOC 2208Z 328DEG 10KT 3972 10179 3969 10192 LUNDQUIST
Local storm report, Apr 24, 5:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM MDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TORNADO 11 SE LEOTI 38.37N 101.21W
04/24/2015 WICHITA KS LAW ENFORCEMENT
&&
BWARRENSpecial weather statement, Apr 24, 5:18 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 418 PM MDT FRI APR 24 2015 KSZ041-242245- GREELEY KS- 418 PM MDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREELEY COUNTY UNTIL 445 PM MDT... AT 418 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF HORACE...OR 10 MILES NORTHWEST OF TRIBUNE...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GREELEY COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3852 10197 3867 10194 3867 10172 3852 10173 TIME...MOT...LOC 2218Z 268DEG 7KT 3860 10185 LUNDQUIST
Local storm report, Apr 24, 5:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
457 PM MDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 8 N TRIBUNE 38.59N 101.75W
04/24/2015 E0.88 INCH GREELEY KS LAW ENFORCEMENT
&&
BWARRENSpecial weather statement, Apr 24, 6:07 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
507 PM MDT FRI APR 24 2015
KSZ028-041-042-242330-
GREELEY KS-WICHITA KS-LOGAN KS-
507 PM MDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREELEY...
SOUTHWESTERN LOGAN AND WICHITA COUNTIES UNTIL 530 PM MDT/630 PM
CDT/...
AT 507 PM MDT /607 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
RUSSELL SPRINGS TO 10 MILES NORTHEAST OF TRIBUNE...AND MOVING EAST AT
25 MPH.
PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEOTI...RUSSELL SPRINGS...SELKIRK AND MARIENTHAL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT/1100 PM CDT/ FOR
WEST CENTRAL KANSAS.
LAT...LON 3848 10172 3870 10158 3870 10148 3884 10148
3898 10139 3890 10113 3858 10113 3834 10129
TIME...MOT...LOC 2307Z 281DEG 20KT 3889 10135 3853 10158
DRLocal storm report, Apr 24, 6:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
511 PM MDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 16 SE BIRD CITY 39.59N 101.32W
04/24/2015 E0.25 INCH RAWLINS KS PUBLIC
&&
BWARRENThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 11:15 PM CDT | Special Weather Statement | GLD | Wallace | 15 min |
| Apr 24, 2:36 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 39 min |
| Apr 24, 3:26 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 49 min |
| Apr 24, 3:51 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 39 min |
| Apr 24, 4:18 PM CDT | Special Weather Statement | GLD | Wichita | 27 min |
| Apr 24, 4:28 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 47 min |
| Apr 24, 4:38 PM CDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Apr 24, 4:41 PM CDT | Special Weather Statement | GLD | Wichita | 19 min |
| Apr 24, 4:49 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 41 min |
| Apr 24, 5:01 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 35 min |
| Apr 24, 5:08 PM CDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Apr 24, 5:14 PM CDT | Tornado Warning | GLD | Wichita | 31 min |
| Apr 24, 5:18 PM CDT | Special Weather Statement | GLD | Greeley | 27 min |
| Apr 24, 5:25 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 38 min |
| Apr 24, 5:31 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 33 min |
| Apr 24, 6:07 PM CDT | Special Weather Statement | GLD | Wichita | 23 min |
| Apr 24, 6:30 PM CDT | Special Weather Statement | GLD | Wichita | 30 min |
| Apr 24, 6:40 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 50 min |
| Apr 24, 6:59 PM CDT | Special Weather Statement | GLD | Graham | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.